MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261218
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 02/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A presentation with the title ¿bilateral use of the gore ibe device for bilateral cia aneurysms and a first interim analysis of the prospective iceberg registry¿ was held by dr.M.Reijnen at the linc convention on january 21, 2019.The presentation included initial results of the ongoing iceberg study that included 101 patients at eight international sites that were treated with gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses (ibe).Among other occurrences, the presentation mentions that partial coverage of a renal artery with stenting of the renal artery occurred during the implant procedure.It was not indicated that the partial coverage was unintentional.The following additional info was reported to gore april 19, 2019: patient (b)(6) was treated on (b)(6) 2017.According to the physician the gore® excluder® aaa trunk - ipsilateral leg endoprosthesis (rlt) was accidently pushed proximal due to advancement difficulties of the left bridging stent on the left side.The rlt covered the left renal artery partially (50%), which was successfully solved by implanting a 7mm balloon expandable covered stent in the renal artery.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8615472
Report Number3007284313-2019-00145
Device Sequence Number16952920
Product Code MIH
UDI-Device Identifier00733132622436
UDI-Public00733132622436
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Catalogue NumberRLT261218
Device Lot Number15440234
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight80